Skip to content

TYLENOL Cold Head Congestion Caplets for Adults, Severe, 24 ea

$7.39
SKU 2040834/ 300450261250
Acetaminophen, Phenylephrine HCI, Guaifenesin Pain Reliever / Fever Reducer, Nasal Decongestant, Expectorant Headache, Fever Stuffy Nose, Sinus Pressure Chest Congestion, Clears Out Mucus Each Caplet Contains: Sodium 3mg. 1-877-895-3665 Made in Italy Active Ingredients: Acetaminophen 325mg (Pain Reliever/Fever Reducer), Guaifenesin 200mg (Expectorant), Phenylephrine HCI 5mg (Nasal Degongestant) Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sucralose, Titanium Dioxide, Triacetin Directions: Adults and children 12 years and over: take 2 caplets every 4 hours; swallow whole; do not crush, chew, or dissolve; do not take more than 10 caplets in 24 hours. Children under 12 years ask a doctor. Store between 68-77°F (20-25°C).
x